# SDR UALA2008122206952

- Difficulty date: December 22, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 49,888 hours, 9,217 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: CD01109F2
- Condition: Faulty
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

FUMES IN CABIN & COCKPIT.  RTFL.  REPLACED AIR RECIRCULATION FAN FILTERS AND OZONE CONVERTERS RUN PACKS. NO FUMES NOTED. FURTHER TROUBLESHOOTING FOUND APU PNEUMATIC DUCT CONTAMINATED WITH OIL CAUSING FUMES IN CABIN/COCKPIT. NEED NEW APU. REPLACED APU. PERFORMED DUCT & PACK BURNOUT AFTER APU REPLACEMENT. VERIFICATION FLIGHT CONFIRMED FUNCTIONALITY OF APU. ACFT OK FOR SERVICE.
